# SDR JJBA20250721077

- Difficulty date: July 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REAR FUSELAGE COMPARTMENT AT BULKHEAD 80, RH SHEAR CLIP CRACKED BETWEEN STRINGER 5 AND STRINGER 7. IN REAR FUSELAGE COMPARTMENT, AT BULKHEAD 80, RH SHEAR CLIP BTW STR 5 AND STR 7 REMOVED AND REPLACED
